# SDR QMLA2011050211055

- Difficulty date: May 2, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N222LN
- Make and model: Bell 222U
- Aircraft serial: 47544
- Aircraft time: 5,155 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 222031505101S
- Condition: Cracked
- Location: Bs 270
- Part time: 5,155 hours
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED MX, FOUND A CRACK ALONG STA 270 BULKHEAD, BUTTLINE 8.5 LT, WATERLINE 81.6. CRACK ORIGINATED FROM LOCK FASTENER JOINING LT AFT NODAL BEAM SUPPORT, PN 222-031-592-103 AND STA 270 BULKHEAD. NO PREVIOUS REPAIRS IN THIS AREA.  ACFT OUT OF SERVICE.
